Alert archive / Arkansas / River Flood Warnings in 2019
River Flood Warning 91, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 14, 2019, 2:43 AM CDT for Franklin County, Johnson County, Logan County, Arkansas. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2019, 2:43 AM CDT (07:43 UTC)
- Expired
- Jul 14, 2019, 8:27 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Ozark L/D Tailwater (OZGA4).
- Action stage
- 355.5 ft
- Minor stage
- 357 ft
- Moderate stage
- 363 ft
- Major stage
- 365 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
141
WGUS44 KTSA 140743
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
243 AM CDT Sun Jul 14 2019
...The National Weather Service in Tulsa has issued a Flood Warning
for the following rivers in Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-141542-
/O.NEW.KTSA.FL.W.0091.000000T0000Z-000000T0000Z/
/OZGA4.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
243 AM CDT Sun Jul 14 2019
The National Weather Service in Tulsa has issued a
* Flood Warning for
The Arkansas River at Ozark Lock and Dam
* until further notice.
* At 2:00 AM Sunday, the stage was 356.6 feet.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to fluctuate between 356.5 and
357.5 feet until further notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
* Impact...At 355.5 feet, the river remains in its banks, but access
to Okane Island may be cut off.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$1 follow-up statement
192
WGUS84 KTSA 141327
FLSTSA
Flood Statement
National Weather Service Tulsa OK
827 AM CDT Sun Jul 14 2019
...The Flood Warning is cancelled and a Flood Advisory is now in effect
for the following rivers in Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC047-071-083-141357-
/O.CAN.KTSA.FL.W.0091.000000T0000Z-190714T1327Z/
/OZGA4.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 AM CDT Sun Jul 14 2019
The Flood Warning is cancelled and has been replaced by a Flood Advisory
for The Arkansas River at Ozark Lock and Dam.
* At 7:00 AM Sunday, the stage was 356.3 feet.
* Flood stage is 357.0 feet.
* Forecast...The river will fluctuate between 355.5 and 357.0 feet
until further notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
* Impact...At 355.5 feet, the river remains in its banks, but access
to Okane Island may be cut off.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 13, 11:40 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 13, 11:40 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1140 PM CDT Sat Jul 13 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR to MVFR conditions are expected to prevail through the valid period at all area TAF sites. && .PREV DISCUSSION... /Issued 935 PM CDT Sat Jul 13 2019/ ..UPDATE... DISCUSSION... Forecast is largely on track this evening. Update will extend low chance of precip through the overnight hours given deep moisture environment and persistence of evening convection. Otherwise, remaining elements are adjusted for observed trends. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, Jul 13, 4:55 PM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 455 PM CDT Sat Jul 13 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 455 PM CDT Sat Jul 13 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma and west central Arkansas. ONSET...Ongoing...ending by sunset. DISCUSSION... Afternoon heat index values near 100 degrees will continue through the late afternoon hours across portions of eastern Oklahoma and west central Arkansas. Additionally, scattered showers and possibly an isolated thunderstorm will continue across southeastern Oklahoma and western Arkansas through the early evening hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY through TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Tropical system Barry is forecast to lift north across Arkansas Sunday night into Tuesday. At this time, it appears the heavier rainfall will remain well east of the area, however the the system will likely pass close enough to result in at least scattered thunderstorms Sunday through Tuesday across western Arkansas and far eastern Oklahoma. The severe weather threat will be low, but locally heavy rainfall will be possible. Once the tropical system passes, high pressure aloft will strengthen with above normal temperatures expected to return for the latter part of next week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:20 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 21 days |
Nearby
River Flood Warnings in Arkansas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.